# SDR DALA12014590935

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,259 hours, 47,425 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Bs 655
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER CHANNEL SUPPORT BS 655 OF MID CARGO COMPARTMENT DOOR BARRIER.  DAMAGE WAS REMOVED DOUBLER WAS FABRICATED WAS INSTALLED IAW ER/A 383099-14MA, REV ORIG.
